Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Flatulence and bloating. Using buscopan, flygyl and ciproflouxacine. Help?

I am a really careless person although i am a medical student myself .. not careless in the sense that i am unhygenic but careless in the sense i dont pay heed to my diseases and think they would get well them selves. well I am having chronic diarrhea from six months , At first i ignored it for 3 4 weeks i thought it was normal and it would get well but it did not get well, then i started flygel metronedazole . i completed the course for five days but the diarrhea persisted . i started to ignore my diarrhea again . i was really sad because my diarhhea wasnt heeling . after three months of chronic diarrhea , my symptoms changed if i would eat anything at evening i would give out gas (flatulence) even with a glass of water , i also would have stomach aches and bloating problems at night . my faeces also changed colours sometimes they were black and sometimes green . the frequency stayed the same as beginning that is 1 stool in 24 hours that would be semi liquid and sticky . then after 4 months of my diarhhea i asked my brother who is a doctor himself to prescribe me some pills . he asked me to use buscopan , flygyl and ciproflouxacine for five days and i will get well. i completed this course of medicines as well still my diarhhea persisited . although stomach cramps were gone . after that i thought may be i had worms . i took zentel and i started to feel better after 1 week i passed out 12 inches worm(a single worm ) in my stool i had to move that thing out as it was stuck in my anal canal . still after that my symptoms remained it dint help my diarhhea , flatulence and bloating . now another symptom came i also get nausea feeling when i eat foot nowadays . i also found a trick during 5 month if i would drink 20 glasses of water per day i will have no bloating or flatulence problem though my diarhhea would be there . 1 stool but too watery . now i have started again flygel and ciproflouxacine for 5 days i hope it will cure my stomach problems once and for all . i am on 2 and half day of the course but no progress . please i need help !!!
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  379
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
You may have came across the
1)Irritable bowel diseases- occurs mostly is stressed out condition being student it can be a possibility
2)Inflammatory bowel - like corhn's disease/ ulcerative colitis comes bloody diarrhea but you don't have that
3)Malabsorption disorders - have you noticed any changes in food habits / dairy products? (because of green stool , fatty content,sticky stool in history
4)worm infestation (already dealt with)
5)pseudomembrane colitis (due to prolonged history of antibiotics)

mostly likely it seems 1) malabsorption and 2) may be irritable bowel diseases.

And try to read about it and check for more relevant signs associated with those signs
and might want think about taking antibiotics as their chances of turning to pseudomembrane colitis (an infection with c. difficile )

Consult attending and let them help you rather then call in prescription from your brother as the can physically see the changes in You.
you may need some To diagnosis
2 stool culture, and microscopy
3)stool anti-c.difficile ab titer,
4)blood culture and
5)ultrasound of your gallbladder and bile duct area.

Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor